# SDR R61A201704130283

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N441YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 5,984 hours, 4,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR MAKES A LOUD POPPING NOISE WHEN OPENED. LUBRICATED THE DOOR IAW AMM 53-10-21 AND PERFORMED FUNCTIONAL CHECK IAW AMM 52-1-25. NO DEFECTS NOTED.
